Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Stable discretization of the electric-magnetic field integral equation with the taylor-orthogonal basis functions

Autor
Ubeda, E.; Tamayo, J.; Rius, J.; Heldring, A.
Tipus d'activitat
Article en revista
Revista
IEEE transactions on antennas and propagation
Data de publicació
2013-03
Volum
61
Número
3
Pàgina inicial
1484
Pàgina final
1490
DOI
https://doi.org/10.1109/TAP.2012.2227925 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/20089 Obrir en finestra nova
URL
http://ieeexplore.ieee.org/xpl/articleDetails.jsp?arnumber=6355625 Obrir en finestra nova
Resum
We present two new facet-oriented discretizations in method of moments (MoM) of the electric-magnetic field integral equation (EMFIE) with the recently proposed Taylor-orthogonal (TO) and divergence-Taylor-orthogonal (div-TO) basis functions. These new schemes, which we call stable, unlike the recently published divergence TO discretization of the EMFIE, which we call standard, result in impedance matrices with stable condition number in the very low frequency regime. More importantly, we show f...
Citació
Ubeda, E. [et al.]. Stable discretization of the electric-magnetic field integral equation with the taylor-orthogonal basis functions. "IEEE transactions on antennas and propagation", Març 2013, vol. 61, núm. 3, p. 1484-1490.
Paraules clau
Basis functions, integral equations, magnetic field integral equation magnetic field integral equation (MFIE), method of moments (MoM)
Grup de recerca
ANTENNALAB - Grup d´Antenes i Sistemes Radio

Participants